# SDR SWIA2020012347963

- Difficulty date: January 16, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lens
- Condition: Cracked
- Location: Peep Hole
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HAS CRACKED PEEP HOLE LENS ON THE AFT PAX SIDE.       (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED THE BALLISTIC PEEPHOLE ON THE COCKPIT DOOR IN REFERENCE TO AMM.
